# SDR SWAA022999

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 65,755 hours, 72,034 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370539
- Part serial: 1774ASSC
- Condition: Faulty
- Location: Tail
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT TRIM.  REMOVED AND REPLACED RUDDER PCU PER MM.
